MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SET NEOPT-500; OXIMETER

MASIMO - 52 DISCOVERY RD SET NEOPT-500; OXIMETER
Model Number 4005
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: other, the product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.Other text: (b)(6).
 
Event or Problem Description
The customer reported inaccurate spo2 reading.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.  during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed. (b)(6).
 
Event or Problem Description

Brand Name
RD SET NEOPT-500
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9263277
Report Number3011353843-2019-00110
Device Sequence Number11276367
Product Code DQA
UDI-Device Identifier10843997009895
UDI-Public10843997009895
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Model Number4005
Device Catalogue Number4005
Device Lot NumberE19BZP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1